Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Toeplitz operators with special symbols on Segal-Bargmann spaces  [PDF]
Jotsaroop K,S. Thangavelu
Mathematics , 2009,
Abstract: We study the boundedness of Toeplitz operators on Segal-Bargmann spaces in various contexts. Using Gutzmer's formula as the main tool we identify symbols for which the Toeplitz operators correspond to Fourier multipliers on the underlying groups. The spaces considered include Fock spaces, Hermite and twisted Bergman spaces and Segal-Bargmann spaces associated to Riemannian symmetric spaces of compact type.
The Segal--Bargmann transform for odd-dimensional hyperbolic spaces  [PDF]
Brian C. Hall,Jeffrey J. Mitchell
Mathematics , 2015, DOI: 10.3390/math3030758
Abstract: We develop isometry and inversion formulas for the Segal--Bargmann transform on odd-dimensional hyperbolic spaces that are as parallel as possible to the dual case of odd-dimensional spheres.
Holomorphic Sobolev spaces and the generalized Segal-Bargmann transform  [PDF]
Brian C. Hall,Wicharn Lewkeeratiyutkul
Physics , 2004, DOI: 10.1016/j.jfa.2004.03.018
Abstract: We consider the generalized Segal-Bargmann transform C_t for a compact group K, introduced in B. C. Hall, J. Funct. Anal. 122 (1994), 103-151. Let K_C denote the complexification of K. We give a necessary-and-sufficient pointwise growth condition for a holomorphic function on K_C to be the image under C_t of a C-infinity function on K. We also characterize the image under C_t of Sobolev spaces on K. The proofs make use of a holomorphic version of the Sobolev embedding theorem.
The Segal-Bargmann transform for compact quotients of symmetric spaces of the complex type  [PDF]
Brian C. Hall,Jeffrey J. Mitchell
Mathematics , 2007,
Abstract: Let G/K be a Riemannian symmetric space of the complex type, meaning that G is complex semisimple and K is a compact real form. Now let {\Gamma} be a discrete subgroup of G that acts freely and cocompactly on G/K. We consider the Segal--Bargmann transform, defined in terms of the heat equation, on the compact quotient {\Gamma}\G/K. We obtain isometry and inversion formulas precisely parallel to the results we obtained previously for globally symmetric spaces of the complex type. Our results are as parallel as possible to the results one has in the dual compact case. Since there is no known Gutzmer formula in this setting, our proofs make use of double coset integrals and a holomorphic change of variable.
Boundedness and compactness of composition operators on Segal-Bargmann spaces  [PDF]
Trieu Le
Mathematics , 2011,
Abstract: For $E$ a Hilbert space, let $\mathcal{H}(E)$ denote the Segal-Bargmann space (also known as the Fock space) over $E$, which is a reproducing kernel Hilbert space with kernel $K(x,y)=\exp(< x,y>)$ for $x,y$ in $E$. If $\phi$ is a mapping on $E$, the composition operator $C_{\phi}$ is defined by $C_{\phi}h = h\circ\phi$ for $h\in \mathcal{H}(E)$ for which $h\circ\phi$ also belongs to $\mathcal{H}(E)$. We determine necessary and sufficient conditions for the boundedness and compactness of $C_{\phi}$. Our results generalize results obtained earlier by Carswell, MacCluer and Schuster for finite dimensional spaces $E$.
The Segal-Bargmann Transform on Compact Symmetric Spaces and their Direct Limits  [PDF]
Gestur Olafsson,Keng Wiboonton
Mathematics , 2011,
Abstract: We study the Segal-Bargmann transform, or the heat transform, $H_t$ for a compact symmetric space $M=U/K$. We prove that $H_t$ is a unitary isomorphism $H_t : L^2(M) \to \cH_t (M_\C)$ using representation theory and the restriction principle. We then show that the Segal-Bargmann transform behaves nicely under propagation of symmetric spaces. If $\{M_n=U_n/K_n,\iota_{n,m}\}_n$ is a direct family of compact symmetric spaces such that $M_m$ propagates $M_n$, $m\ge n$, then this gives rise to direct families of Hilbert spaces $\{L^2(M_n),\gamma_{n,m}\}$ and $\{\cH_t(M_{n\C}),\delta_{n,m}\}$ such that $H_{t,m}\circ \gamma_{n,m}=\delta_{n,m}\circ H_{t,n}$. We also consider similar commutative diagrams for the $K_n$-invariant case. These lead to isometric isomorphisms between the Hilbert spaces $\varinjlim L^2(M_n)\simeq \varinjlim \mathcal{H} (M_{n\mathbb{C}})$ as well as $\varinjlim L^2(M_n)^{K_n}\simeq \varinjlim \mathcal{H} (M_{n\mathbb{C}})^{K_n}$.
The Segal-Bargmann transform for noncompact symmetric spaces of the complex type  [PDF]
Brian C. Hall,Jeffrey J. Mitchell
Physics , 2004,
Abstract: We consider the generalized Segal-Bargmann transform, defined in terms of the heat operator, for a noncompact symmetric space of the complex type. For radial functions, we show that the Segal-Bargmann transform is a unitary map onto a certain L^2 space of meromorphic functions. For general functions, we give an inversion formula for the Segal-Bargmann transform, involving integration against an "unwrapped" version of the heat kernel for the dual compact symmetric space. Both results involve delicate cancellations of singularities.
About radial Toeplitz operators on Segal-Bargmann and $l^2$ spaces  [PDF]
Romina A. Ramírez,Gerardo L. Rossini,Marcela Sanmartino
Mathematics , 2010,
Abstract: We discuss Toeplitz operators on the Segal-Bargmann space as functional realizations of anti-Wick operators on the Fock space. In the special case of radial symbols we exploit the isometric mapping between the Segal-Bargmann space and $l^2$ complex sequences in order to establish conditions such that an equivalence between Toeplitz operators and diagonal operators on $l^2$ holds. We also analyze the inverse problem of mapping diagonal operators on $l^2$ into Toeplitz form. The composition problem of Toeplitz operators with radial symbols is reviewed as an application. Our notation and basic examples make contact with Quantum Mechanics literature.
Segal-Bargmann transform on Hermitian symmetric spaces and Orthogonal Polynomials  [PDF]
Mark Davidson,Gestur Olafsson,Genkai Zhang
Mathematics , 2002,
Abstract: Let $\mathcal{D}=G/K$ be a complex bounded symmetric domain of tube type in a complex Jordan algebra $V$ and let $\mathcal{D}_{\mathbb{R}}=H/L\subset \mathcal{D}$ be its real form in a formally real Euclidean Jordan algebra $J\subset V$. We consider representations of $H$ that are gotten by the generalized Segal-Bargmann transform from a unitary $G$-space of holomorphic functions on $\mathcal{D}$ to an $L^2$-space on $\mathcal{D_{\mathbf{R}}}$. We prove that in the unbounded realization the inverse of the unitary part of the restriction map is actually the Laplace transform. We find the extension to $\mathcal{D}$ of the spherical functions on $\mathcal{D}_{\mathbb{R}}$ and find the expansion in terms of the $L$-spherical polynomials on $\mathcal{D}$, which are Jack symmetric polynomials. We prove that the coefficients are orthogonal polynomials in an $L^2$-space, the measure being the Harish-Chandra Plancherel measure multiplied by the symbol of the Berezin transform. We prove the difference equation and recurrence relation for those polynomials by considering the action of the Lie algebra and the Cayley transform on the polynomials on $\mathcal D$.
On Sharp Constants for Dual Segal--Bargmann $L^p$ Spaces  [PDF]
William E. Gryc,Todd Kemp
Mathematics , 2014,
Abstract: We study dilated holomorphic $L^p$ space of Gaussian measures over $\mathbb{C}^n$, denoted $\mathcal{H}_{p,\alpha}^n$ with variance scaling parameter $\alpha>0$. The duality relations $(\mathcal{H}_{p,\alpha}^n)^\ast \cong \mathcal{H}_{p',\alpha}$ hold with $\frac{1}{p}+\frac{1}{p'}=1$, but not isometrically. We identify the sharp lower constant comparing the norms on $\mathcal{H}_{p',\alpha}$ and $(\mathcal{H}_{p,\alpha}^n)^\ast$, and provide upper and lower bounds on the sharp upper constant. We prove several suggestive partial results on the sharpness of the upper constant. One of these partial results leads to a sharp bound on each Taylor coefficient of a function in the Fock space for $n=1$.
Page 1 /100
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.